Applicable Analysis and Discrete Mathematics Vol. 20, No 2 (October, 2026)

Online version (ISSN 2406-100X) posted on October 26, 2026.

Printed version (ISSN 1452-8630) appeared on October 26, 2026.

  • Title:
    HUYGENS TYPE INEQUALITIES FOR SINHC AND TANHC FUNCTIONS
    Authors:
    Wen-Hui Li, Jun-Lei Li and Bai-Ni Guo
    Classification:
    2020 Mathematical Subject Classification: 26D05, 33B10
    Keywords:
    Keywords and phrases: Huygens-Type Inequality, Sinhc Function, Tanhc Function, Hyperbolic Sine Function, Hyperbolic Cosine Function, Maclaurin Power Series Expansion, Stratification Method
    Doi:
    DOI: https://doi.org/10.2298/AADM241209018L
    Download:
    Download
  • Title:
    HIGHER-ORDER DERIVATIVES OF TWO ARCTANGENT-BASED FUNCTIONS AND THEIR RELATION TO GAUSS HYPERGEOMETRIC FUNCTIONS
    Authors:
    Christian Frétigny and Feng Qi
    Classification:
    2020 Mathematical Subject Classification: 33B10, 26A06, 33C05
    Keywords:
    Keywords and phrases: higher-order derivative, Gauss hypergeometric function, Chebyshev polynomial of the second kind, arctangent-based function, trigonometric identity, asymptotic approximation, complete elliptic integral of the first kind, Fourier–Legendre expansion, Catalan
    Doi:
    DOI: https://doi.org/10.2298/AADM260604032F
    Download:
    Download
  • Title:
    PROBABILISTIC MULTI-STIRLING NUMBERS OF THE SECOND KIND AND PROBABILISTIC MULTI-LAH NUMBERS
    Authors:
    Taekyun Kim and Dae San Kim
    Classification:
    2020 Mathematical Subject Classification: 11B68, 11B73, 11B83
    Keywords:
    Keywords and phrases: probabilistic multi-Stirling numbers of the second kind associated with Y , probabilistic multi-Lah numbers associated with Y
    Doi:
    DOI: https://doi.org/10.2298/AADM240723020K
    Download:
    Download
  • Title:
    FINDING COUNTEREXAMPLES FOR A CONJECTURE OF AKBARI, ALAZEMI AND ANÐELIĆ
    Authors:
    Ðorđe Stevanović, Ivan Damnjanović and Dragan Stevanović
    Classification:
    2020 Mathematical Subject Classification: 05C50, 05C70
    Keywords:
    Keywords and phrases: Graph, Energy, Maximum vertex degree, Matching number
    Doi:
    DOI: https://doi.org/10.2298/AADM220108020S
    Download:
    Download
  • Title:
    DECOMPOSITIONS OF GRAPHS WITH DEGREE CONSTRAINTS RELATIVE TO PRESCRIBED SUBGRAPHS
    Authors:
    Peichao Wei , Muhuo Liu , Yang Wu and Zoran Stanić
    Classification:
    2020 Mathematical Subject Classification: 05C75, 05C69
    Keywords:
    Keywords and phrases: Degree constraint, Vertex set partition, Prescribed subgraph, Stiebitz’s theorem
    Doi:
    DOI: https://doi.org/10.2298/AADM260311026W
    Download:
    Download
  • Title:
    NECESSARY AND SUFFICIENT CONDITIONS OF CUSA–HUYGENS TYPE INEQUALITIES INVOLVING GENERALIZED TRIGONOMETRIC AND HYPERBOLIC FUNCTIONS
    Authors:
    Tiehong Zhao
    Classification:
    2020 Mathematical Subject Classification: 33B10, 26D05
    Keywords:
    Keywords and phrases: Generalized trigonometric functions, Generalized hyperbolic functions, Cusa–Huygens type inequality; absolute monotonicity; Negative-Positive type series
    Doi:
    DOI: https://doi.org/10.2298/AADM251111021Z
    Download:
    Download
  • Title:
    A SOLUTION TO AN OPEN PROBLEM FOR GENERALIZED CUSA–HUYGENS INEQUALITY
    Authors:
    Chen Shiping
    Classification:
    2020 Mathematical Subject Classification: 26D05, 68V15
    Keywords:
    Keywords and phrases: Generalized Cusa-Huygens Inequality, Taylor Substitution, Mixed Trigonometric Polynomials
    Doi:
    DOI: https://doi.org/10.2298/AADM260418028S
    Download:
    Download
  • Title:
    A STUDY ON AN EXTENSION OF EULER TOTIENT SEQUENCE SPACES VIA q-ANALOGUE
    Authors:
    Taja Yaying and Mohammad Mursaleen
    Classification:
    2020 Mathematical Subject Classification: 40C05, 46A45, 46B45
    Keywords:
    Keywords and phrases: q-Euler totient function, Sequence spaces, Dual spaces, Matrix transformations, Geometric properties
    Doi:
    DOI: https://doi.org/10.2298/AADM250831009Y
    Download:
    Download
  • Title:
    THE SPECTRAL RADIUS FOR THE HYPERGRAPHS WITHOUT BERGE-GRAPHS
    Authors:
    Wen-Huan Wang and Lou-Jun Yu
    Classification:
    2020 Mathematical Subject Classification: 05C35, 05C65.
    Keywords:
    Keywords and phrases: Hypergraph, spectral radius, Berge–Cl–free, Berge–{Bs,K2,t}–free, Tur´an-type problem
    Doi:
    DOI: https://doi.org/10.2298/AADM231215025W
    Download:
    Download
  • Title:
    EXTENDING THE ANDERSON-LIVINGSTON ZERO-DIVISOR GRAPH VIA UNFAITHFUL MODULES
    Authors:
    Fida Moh’d and Mamoon Ahmed
    Classification:
    2020 Mathematical Subject Classification: 05C07, 05C25, 05C38
    Keywords:
    Keywords and phrases: Zero-divisor graphs, Commutative rings, Semiprime ideals, Cliques
    Doi:
    DOI: https://doi.org/10.2298/AADM241124007M
    Download:
    Download
  • Title:
    LOWER BOUNDS ON THE NUMBER OF ENVY-FREE DIVISIONS
    Authors:
    Duško Jojić, Gaiane Panina and Rade Živaljević
    Classification:
    2020 Mathematical Subject Classification: 05E45, 52C99, 55M20, 91B32
    Keywords:
    Keywords and phrases: Envy-free division, KKM theorem, chessboard complexes, configuration space/test map scheme
    Doi:
    DOI: https://doi.org/10.2298/AADM251113022J
    Download:
    Download
  • Title:
    SIMPLEX-AVERAGED JENSEN INTERPOLATION, CONVEX ORDER, AND DIVIDED DIFFERENCES
    Authors:
    Julije Jakšetić and Josip Pečarić
    Classification:
    2020 Mathematical Subject Classification: 26D15, 26A51, 60E15
    Keywords:
    Keywords and phrases: Jensen interpolation, divided differences, convex order, Jensen gap, Dirichlet distribution
    Doi:
    DOI: https://doi.org/10.2298/AADM260415024J
    Download:
    Download
  • Title:
    DERIVATION OF CALCULATION FORMULAS FOR CARLITZ NUMBERS AND POLYNOMIALS WITH THEIR APPLICATIONS
    Authors:
    Neslihan Kilar
    Classification:
    2020 Mathematical Subject Classification: 05A15, 11B68, 11B73, 11B83, 26C05, 26A24
    Keywords:
    Keywords and phrases: Apostol-type numbers and polynomials, Carlitz numbers and polynomials, Generalized Fubini numbers, Multiple variables polynomials, Stirling numbers
    Doi:
    DOI: https://doi.org/10.2298/AADM260309025K
    Download:
    Download
  • Title:
    SOME PROPERTIES OF A LINEAR OPERATOR DEFINED THROUGH THE SCHUR-SZEGÖ COMPOSITION THEOREM AND BERNSTEIN TYPE INEQUALITIES
    Authors:
    Gradimir V. Milovanović, Idrees Qasim and Abdullah Mir
    Classification:
    2020 Mathematical Subject Classification: 30A10, 30C10, 30C15
    Keywords:
    Keywords and phrases: Complex polynomials, Bn-Operators, Zeros, Bernstein inequality
    Doi:
    DOI: https://doi.org/10.2298/AADM250722030M
    Download:
    Download
  • Title:
    CORRIGENDUM TO “COMMON FIXED POINTS FOR ENRICHED g-CONTRACTION MAPPINGS”
    Authors:
    Manahell Alsosui, Naseer Shahzad and Amer Hassan Albargi
    Classification:
    2020 Mathematical Subject Classification: 47H10, 54H25
    Keywords:
    Keywords and phrases: ultraoccasionally weakly compatible map, enriched g-nonexpansive mapping, hemicompact mapping, common fixed point, point of coincidence
    Doi:
    DOI: https://doi.org/10.2298/AADM261017031A
    Download:
    Download